Hi everyone!! I have been reading these forums off and on. I figured I join in the fun :) . I have most of everybodies symptoms. I'm on paxil cr for the last 4 months and on lipitix for my tri's. Does anyone get cold feet and leg pain in upper leg? I've been to the doctorss and had a stress test to tell me I'm out shape. I have strong pulse in my feet. I have many other symptoms also, but this freaks me out more than anything also with occasional chest pain and heart palpitations. I w I worry about heart disease and having a heart attack, and I would say that's one major reason for anxiety and panic attacks. Ty for listening. I'm 37..
Hi and welcome to the forum! Many people "lurk" about for a while before taking the plunge. I promise, we don't bite. Well, I've been told I do at times, but don't usually draw blood! LOL
And we do ocassionally get a bit silly.............comic relief, ya know. But know that you're concerns will always be taken seriously.
You say you're on a med called "lipitix." I can't find that in any of my med books. Did you by chance mean "Lipitor," which is used to control cholesterol or did you perhaps mean 'Liotrix," which is a thyroid hormone used for hypothroidism or thyroid hormone replacement. You said you use it for your tri's. If I was a doctor or an RN, I would probably know what that means, but unfortunately, I don't. If you could clarify that for us, that would be good.
As to your first question regarding cold feet, my feet are constantly freezing! I've had them checked by a good 3000 doctors and they all say my feet are fine and that I should buy warmer socks. Some folks just have cold feet and it doesn't mean your circulation is shot or anything else bad. Some folks have hot feet. Same thing, only different. If your doctor is not concerned with your cold feet, then do what I did. I got warmer socks. (My feet are STILL cold, so don't expect much!)
Second question..........leg pain in upper leg. Well, I have really bad arthritis, so yeah, I have some really good pain in my legs........upper leg, lower leg, middle leg, whole leg, part of a leg, front of leg, back of leg...........what is it. I've been told it's my arthritis, naturally, but now they've added bursitis as a possible fun adjunct to that. I had a scan done to check for clots which weren't there. What is your doctor telling you your leg pain is from? Is he worried about them?
So you had a stress test and found out, like the vast majority of us, that we're out of shape. OK, so do something about it. You're still very young.
You have a strong pulse in your feet. Did somebody tell you this was a bad thing? Once again, is your doctor concerned about this?
If your doc is not worried about all these things, why are you? Never mind. Stupid question..........we're on the Anxiety Forum, sorry.
Chest pain and heart palps are the benchmark for a good health anxious person. You've been lurking around here and have no doubt read about a thousand posts about palps and chest pains. Anxiety causes both. Heart disease can cause them too, but you just had a stress test and your heart, I'm assuming passed muster or else your doctor would have you off to the cardio for further testing. Us anxiety people are always worried about heart attacks and heart disease. You have classic Heart Anxiety. You should go lurk around the Heart Rhythm Forum..........it's a real learning experience and will make your ocassional palps look quite silly in comaparison to what some of those folks live with daily!
Just about eveyone here can relate to your fears. You are so far from being alone!
My standard advice is see your doctor for a really major work up to rule out anything organically wrong and when anxiety is the only card left in your deck, then you know what you have to deal with. Accepting all your symptoms are caused by anxiety can be a tough pill to swallow, but swallow it we must. Get yourself a good therapist or p-doc and if anxiety is buggering up your life, a short course of some anti-anxiety meds may help during therapy. There are a lot of antidepressants that work on both depression and anxiety which often travel in pairs. But if it comes down to medication, you and your various docs will have some very in depth discussions about what may be the best for you to try. And often we have to try several before we find one that works, but I'm getting way ahead of myself.
Get checked out and look into some therapy for your anxiety and take it from there.
We are always here (in OUR leaky canoes) if you need to talk. We're just like 7/11, open 24 hours a day.
I just thought of another cure for your cold feet..............placing them on the butt of your bed partner sometimes works if they are already asleep. (I don't recommend this method if they are still awake)
Glad you came in.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.